Gorenstein homological dimensions

Research output: Contribution to journalJournal articleResearchpeer-review


In basic homological algebra, the projective, injective and 2at dimensions of modules play an important and fundamental role. In this paper, the closely related Gorenstein projective, Gorenstein injective and Gorenstein 2at dimensions are studied. There is a variety of nice results about Gorenstein dimensions over special commutative
noetherian rings; very often local Cohen–Macaulay rings with a dualizing module. These results are done by Avramov, Christensen, Enochs, Foxby, Jenda, Martsinkovsky and Xu among others. The aim of this paper is to generalize these results, and to give homological descriptions of the Gorenstein dimensions over arbitrary associative rings.

Original languageEnglish
JournalJournal of Pure and Applied Algebra
Issue number1
Pages (from-to)167-193
Publication statusPublished - 2004

Number of downloads are based on statistics from Google Scholar and www.ku.dk

No data available

ID: 41927156